MathSciNet Relay Station
MathSciNet bibliographic data
MR1871282 35A07 (35A10 35A20)
Chen, H.; Luo, Z.; Tahara, H. Formal solutions of nonlinear first order totally characteristic type PDE with irregular singularity. Ann. Inst. Fourier (Grenoble) 51 (2001), no. 6, 1599–1620.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement